| Model Number |
MENISCAL CINCH |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/17/2022 it was reported by an arthrex employee via email that an ar-4500 meniscal cinch first anchor was deployed but when the second anchor was deployed, it could not be located.Surgeon opened a new meniscal cinch and the second anchor deployed was loose.To complete case, surgeon used a third meniscal cinch from different lot.No further issues were reported.This was discovered during a meniscal repair procedure on (b)(6) 2022 additional information received 2/21/2022: while using the first ar-4500 meniscal cinch, the second anchor did not deploy and surgeon could not find the anchor when the tip was pushed.Surgeon cut out the sutures and removed the first anchor.A second ar-4500 meniscal cinch was opened and because the second anchor did not seat and was too loose, surgeon cut out the sutures and removed both anchors.Case was completed using a third meniscal cinch.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, no problems were noted with the device.